# SDR AALA961035

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707AA
- Make and model: Boeing 727223
- Aircraft serial: 22464
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1136-1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE PLACES OF CORROSION ON RIGHT AFT LAVATORY FLOOR WEB, EACH BEING APPROXIMATELY 2 INCHES BY 6 INCHES IN A 20 SQUARE INCH AREA WITH 2 PLACES PASSED LIMITS.  REMOVED CORROSION SECTION, REPLACED WITH SHIMMED DOUBLER PER SRM 51-40-2.  ALODINED, PRIMED AND PAINTED.  TST:  41,665 HOURS.  CYCLES:  21,768.  (X)
